Boundary Behavior of Proper Holomorphic Correspondences.
Mathematische Annalen, Tome 272 (1985), pp. 505-518
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
pseudoconvex domain, boundary behavior of proper holomorphic correspondences, Proper holomorphic mappings
@article{MAN_1985__272_164028,
author = {S. Bell and E. Bedford},
title = {Boundary {Behavior} of {Proper} {Holomorphic} {Correspondences.}},
journal = {Mathematische Annalen},
pages = {505--518},
year = {1985},
volume = {272},
zbl = {0582.32024},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_164028/}
}
S. Bell; E. Bedford. Boundary Behavior of Proper Holomorphic Correspondences.. Mathematische Annalen, Tome 272 (1985), pp. 505-518. http://geodesic.mathdoc.fr/item/MAN_1985__272_164028/